# SDR 20000427SH005

- Difficulty date: March 29, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N616GA
- Make and model: Amd FALCON20
- Aircraft serial: 94
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: VTS4423
- Part serial: 1180
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO SDF DUE TO THE LANDING GEAR (LEFT SIDE) STAYED OPEN.  THE MLG DOOR UPLOCK WAS REPLACED.  OPS CHECKED GOOD BY PERFORMING THE RETRACTION CHECK PER FALCON MM.  (X)
